# SDR UIEA2021010600015

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,631 hours, 13,532 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR FAIL STATUS MESSAGE.  PERFORMED GROUND TEST OF BOTH WEATHER RADAR TRANS SYSTEMS, REF AMM 34-43-00-715-001-001.  BOTH OPERATIONS CHECK NORMAL.
